Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

January 20, 2019Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 20, 2019, 1:58 AM EST for Monmouth County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 20, 2019, 1:58 AM EST (06:58 UTC)
Expired
Jan 20, 2019, 2:30 AM EST
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WWUS81 KPHI 200658
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
158 AM EST SUN JAN 20 2019

NJZ012>014-020-026-200730-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Middlesex-
158 AM EST SUN JAN 20 2019

...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN OCEAN...SOUTHEASTERN
MIDDLESEX AND MONMOUTH COUNTIES...

At 157 AM EST, radar indicated showers were located along a line
extending from Brownville to near Jackson. Movement was northeast at
40 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Toms River, Long Branch, Asbury Park, Sandy Hook, Lakewood,
Middletown, Old Bridge, Jackson, Howell, East Brunswick, Marlboro,
Tinton Falls, Holmdel, Red Bank, Keansburg, Matawan, Manasquan,
Highlands, Point Pleasant Beach and Lakehurst.

LAT...LON 4010 7403 3994 7442 4044 7436 4050 7426
      4049 7426 4044 7420 4046 7418 4045 7413
      4041 7402 4046 7400 4048 7402 4048 7401
      4047 7400 4041 7398 4038 7401 4038 7397
      4036 7397
TIME...MOT...LOC 0657Z 234DEG 35KT 4038 7430 4005 7434 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 20, 1:52 AM EST, 6 minutes earlier.

Area forecast discussion, Jan 20, 1:52 AM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
152 AM EST Sun Jan 20 2019

.SYNOPSIS...
An expansive area of low pressure will approach the region from the
west and pass over our area overnight Saturday night and early
Sunday morning bringing a significant winter storm to the
region. Low pressure moves across southern New England then out
to sea late Sunday. Strong Arctic high pressure will build
quickly into the Mid-Atlantic through the early part of next
week resulting in very cold and dry conditions. Another area of
low pressure will move across the Great Lakes and into
southeastern Canada late Tuesday into Wednesday pushing a cold
front into the region Wednesday.

&&

.NEAR TERM /THROUGH TODAY/...
We have dropped the Winter Weather Advisory for the NE PA and
northern NJ counties, except for Warren County. Temperatures
have warmed so that the P-type is now rain in these areas.

The rain/snow line should continues to lift to the north, into
the warning area shortly, so a wintry mix of sleet and freezing
rain, then a period of freezing rain across Carbon, Monroe, and
Warren counties. Max snow amounts in the far northern areas
will range from 6-8", along with up to 0.20" of ice.

Winds: Overnight into Sunday morning, a very strong southerly
low level jet is expected to develop with 925/850 mb winds
progged to reach 70/90 knots over the area as the warm sector
moves in. There will be lots of moisture in play with rain
continuing at this time with some indications a convective type
line could develop even if it doesn't actually produce
lightning. Nevertheless, this could potentially bring very
strong, even damaging winds, down to the surface. Not confident
in this though and this will need to be handled as a "short-
fused" type product situation, if needed. Then, following the
passage of the cold front, expect strong NW winds to develop
potentially gusting 30-40+ mph tomorrow afternoon into the
evening along with rapidly falling temperatures. This could
result in at least some scattered power outages with more
significant problems possible in the far north in the areas that
still may get more snow/ice.

Flash Freeze: A strong cold front will move through the area
from NW to SE during the late morning into the early afternoon.
Rapidly dropping temperatures to values well below freezing are
expected by evening. This will result in quick refreezing of
wet/slushy surfaces causing icy conditions.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
The beginning of the week will feature deep winter arctic cold,
but dry conditions. Temperatures will continue the fall (from
Sunday) and drop into the single digits and low teens across
most areas. Mercury readings across the southern Poconos may
reach as low as -5 by dawn Monday. As bad as the cold is, wind
chills will be brutal with sub-zero readings in most areas and
readings around -20 to -25 across the Poconos. Proper
precautions against the cold will be required to be safely
outdoors Monday. Dry weather is expected Monday and into Tuesday
as high pressure builds in. Readings Tuesday morning will also
be very cold, but temperatures will moderate by days end back
into the low 30s S/E and low/mid 20s N/W.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The midweek period looks unsettled as of now since another H5 trough
will be advancing from the Midwest and low pressure is expected to
form along it. Another wet/white storm is envisioned with
confidence on storm track and P-types low at this time. More
arctic cold looks to follow this system.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Overnight...Rain with gusty winds and LLWS at the terminals.
IFR/LIFR for the most part, but periods of low-end MVFR also
possible. Sleet and freezing rain across the far N overnight.

Sunday...MVFR/IFR conditions to start, then rapidly
improving by late morning or afternoon as the precipitation
ends. An abrupt wind shift to the northwest occurs by midday
with winds increasing to 15- 25 knots with gusts to around 35
knots (highest during the afternoon/evening). Low confidence on
timing for improvement to VFR.

Outlook...
Sunday night and Monday...VFR. Northwest winds 15-20
knots with gusts to around 30 knots, diminishing Monday night.

Tuesday...VFR. Northwest winds 10-20 knots, diminishing by late
afternoon.

Wednesday and Thursday...Sub-VFR conditions possible with the chance
for some snow to a rain/snow mix.

&&

.MARINE...
Decided to issue the Gale early since the winds across Delaware
Bay and SE NJ/DE waters have already been gusting over 35 knots,
especially at SJSN4. Winds will become more southerly early
Sunday morning. The passage of low pressure and a strong cold
front will result in an abrupt wind shift to northwesterly
during Sunday with a rapid increase in the winds as bitterly
cold air pours in across the region. The Gale Warning, for now,
will be until 6pm Monday.

Outlook...
Sunday night and Monday...Gale Warning through 23z/7pm
Monday due to a bitterly cold airmass and deep mixing. The warning
may need to be extended into a portion of Monday night. Due to the
bitterly cold air and strong winds, freezing spray is expected
especially later Sunday night through Monday. As of now, looks like
moderate ice accretion rates will be achieved and therefore issued a
Freezing Spray Advisory.

Tuesday...The conditions (winds) are anticipated to be dropping
below Small Craft Advisory early.

Wednesday and Thursday...Winds may increase to Small Craft Advisory
criteria Wednesday then decrease through Thursday. Seas could remain
at 5 feet or higher on the ocean waters.

&&

.HYDROLOGY...
With the trend toward warmer solutions, models indicate that
the threat for heavy rain along the I-95 corridor has increased.
Consensus of operational model solutions suggests a swath of
1-2+ inches in this general area. These totals have been
observed to generate localized flooding on several occasions
during the past few months.

Additionally, there are indications that some of the rainfall
may result from convection, especially late tonight into early
Sunday morning. Should rainfall rates approach/exceed half an
inch per hour, urban and small stream flooding is likely to
occur, especially in the quickly responding basins within and
surrounding the Philadelphia metro.

River flooding is possible, but appears to be more likely if
QPF exceeds the current forecast (i.e., widespread totals of 2+
inches).

&&

.TIDES/COASTAL FLOODING...
Onshore continues across the region, and will increase tonight
and into Sunday morning. With the approaching full moon, the
threat of coastal flooding will increase by Sunday morning's
high tide. However, winds are expected to become more southerly
late tonight, which should mitigate a more substantial coastal
flooding event. To this point, guidance continues to advertise
mainly minor flooding, though models do tend to exhibit a low
bias in these sorts of events. Notably, the Stevens Institute
ensemble guidance does suggest potential for spotty moderate
flooding, especially on the northern New Jersey coast. Also
noteworthy is the potential for heavy rainfall tonight and
Sunday morning, which may exacerbate coastal flooding owing to
contributions from freshwater runoff. At this point, however,
think widespread minor flooding is more likely on the New Jersey
and Delaware Atlantic coasts, along Delaware Bay, and the tidal
Delaware River, for Sunday morning's high tide. Some locally
moderate coastal flooding remains possible.

As a result, we have issued a coastal flood advisory for the
above-mentioned areas. As flow will become strongly offshore by
Sunday afternoon, coastal flooding is not expected with high
tides following Sunday morning's.

At this time, coastal flooding is not expected for the eastern
shores of Chesapeake Bay.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until 1 PM EST this afternoon for PAZ070-071-101-
     102-104-106.
     Coastal Flood Advisory from 10 AM this morning to 3 PM EST
     this afternoon for PAZ070-071-106.
     Winter Storm Warning until 1 PM EST this afternoon for PAZ054-
     055.
NJ...Coastal Flood Advisory from 5 AM to 11 AM EST this morning for
     NJZ012>014-020>027.
     Flood Watch until 1 PM EST this afternoon for NJZ012>019.
     Coastal Flood Advisory from 8 AM this morning to noon EST
     today for NJZ016.
     Coastal Flood Advisory from 10 AM this morning to 3 PM EST
     this afternoon for NJZ015-017>019.
     Winter Storm Warning until 1 PM EST this afternoon for NJZ001.
     Winter Weather Advisory until 1 PM EST this afternoon for
     NJZ007.
DE...Coastal Flood Advisory from 5 AM to 11 AM EST this morning for
     DEZ002>004.
     Flood Watch until 1 PM EST this afternoon for DEZ001.
     Coastal Flood Advisory from 8 AM this morning to noon EST
     today for DEZ001.
MD...Flood Watch until 1 PM EST this afternoon for MDZ008.
MARINE...Freezing Spray Advisory from 1 AM to 6 PM EST Monday for
     ANZ430-431-450>455.
     Gale Warning until 6 PM EST Monday for ANZ430-431-450>455.

&&

Synopsis...Staarmann
Near Term...Fitzsimmons/Johnson/MPS/PO
Short Term...Fitzsimmons/Johnson
Long Term...Fitzsimmons/Johnson
Aviation...Gorse/MPS/Staarmann/PO
Marine...Gorse/MPS/PO
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Jan 20, 1:43 AM EST, 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
143 AM EST Sun Jan 20 2019

MDZ012-015-019-020-NJZ008>010-PAZ060>062-103-105-210645-
Kent MD-Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Berks-
Lehigh-Northampton-Western Montgomery-Upper Bucks-
143 AM EST Sun Jan 20 2019

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are likely Sunday night through early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-PAZ054-055-210645-
Sussex-Carbon-Monroe-
143 AM EST Sun Jan 20 2019

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-PAZ101-102-104-210645-
Cecil-Western Chester-Eastern Chester-Eastern Montgomery-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Maryland and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces causing icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ007-210645-
Warren-
143 AM EST Sun Jan 20 2019

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Precipitation will come to an end by midday Sunday as a strong cold
front moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet and slushy surfaces, causing icy conditions.

Dangerous wind chills are likely Sunday night through early Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-210645-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-210645-
New Castle-Salem-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON
EST TODAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-210645-
Middlesex-Western Monmouth-Eastern Monmouth-
143 AM EST Sun Jan 20 2019

...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for central New Jersey and
northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-NJZ020>027-210645-
Kent-Inland Sussex-Delaware Beaches-Ocean-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
143 AM EST Sun Jan 20 2019

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS
MORNING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Rain could be heavy at times this evening and tonight leading to
flooding, especially with urban areas and small streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Rain will come to an end by midday Sunday as a strong cold front
moves through with strong northwest winds and rapidly falling
temperatures as arctic air rapidly moves in. This will lead to quick
refreezing of wet surfaces and icy conditions.

Dangerous wind chills are possible Sunday night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210645-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
143 AM EST Sun Jan 20 2019

...GALE WARNING IN EFFECT UNTIL 6 PM EST MONDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST MONDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jan 20, 12:18 AM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             TOBYHANNA               41.18N 75.42W
01/20/2019  M8.0 INCH        MONROE             PA   TRAINED SPOTTER

            SOME SLEET BEGINNING TO MIX IN. TEMP: 25.
            ELEVATION: 1964 FT.

&&

TCD
Local storm report, Jan 20, 1:05 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
105 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             COOLBAUGH TWP           41.18N 75.36W
01/20/2019  E7.0 INCH        MONROE             PA   TRAINED SPOTTER

            SNOWFALL RATES OF 1 IN/HR FOR PAST THREE
            HOURS.

&&

TCD
Local storm report, Jan 20, 1:13 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
113 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     SNOW             STROUDSBURG             40.98N 75.19W
01/19/2019  M5.0 INCH        MONROE             PA   PUBLIC

            SLEET HAS BEGUN TO MIX IN.

&&

TCD
Special weather statement, Jan 20, 1:13 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
113 AM EST SUN JAN 20 2019

NJZ010-012-013-015-018>020-027-PAZ106-200700-
Northwestern Burlington-Camden-Ocean-Western
Monmouth-Somerset-Middlesex-Southeastern Burlington-Mercer-Lower
Bucks-
113 AM EST SUN JAN 20 2019

...A LINE OF SHOWERS WILL AFFECT NORTHWESTERN OCEAN...EAST CENTRAL
CAMDEN...MERCER...NORTHEASTERN BURLINGTON...SOUTHEASTERN SOMERSET...
MIDDLESEX...CENTRAL MONMOUTH AND SOUTHEASTERN BUCKS COUNTIES...

At 113 AM EST, radar indicated showers were located along a line
extending from Trenton to near Marlton Lakes. Movement was northeast
at 45 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Trenton, New Brunswick, Perth Amboy, Somerset, Edison, Lakewood, Old
Bridge, Jackson, East Brunswick, South Brunswick, Sayreville, North
Brunswick, Marlboro, Manalapan, Ewing, Medford, Carteret, Holmdel,
Lumberton and Princeton.

LAT...LON 4011 7422 3970 7491 4027 7483 4060 7437
      4061 7431 4059 7429 4060 7421 4056 7421
      4055 7425 4050 7426 4050 7428 4046 7426
      4044 7420 4046 7418 4045 7416
TIME...MOT...LOC 0613Z 227DEG 40KT 4021 7478 3980 7485

SFJ
Local storm report, Jan 20, 1:29 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 AM EST SUN JAN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             POCONO SUMMIT           41.11N 75.39W
01/20/2019  M7.4 INCH        MONROE             PA   TRAINED SPOTTER

            INCLUDING LATEST SNOWFALL, THUS UPDATING
            PREVIOUS REPORT.

&&

TCD
Special weather statement, Jan 20, 1:58 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
158 AM EST SUN JAN 20 2019

NJZ012>014-020-026-200730-
Eastern Monmouth-Coastal Ocean-Ocean-Western Monmouth-Middlesex-
158 AM EST SUN JAN 20 2019

...A LINE OF SHOWERS WILL AFFECT NORTHEASTERN OCEAN...SOUTHEASTERN
MIDDLESEX AND MONMOUTH COUNTIES...

At 157 AM EST, radar indicated showers were located along a line
extending from Brownville to near Jackson. Movement was northeast at
40 mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Toms River, Long Branch, Asbury Park, Sandy Hook, Lakewood,
Middletown, Old Bridge, Jackson, Howell, East Brunswick, Marlboro,
Tinton Falls, Holmdel, Red Bank, Keansburg, Matawan, Manasquan,
Highlands, Point Pleasant Beach and Lakehurst.

LAT...LON 4010 7403 3994 7442 4044 7436 4050 7426
      4049 7426 4044 7420 4046 7418 4045 7413
      4041 7402 4046 7400 4048 7402 4048 7401
      4047 7400 4041 7398 4038 7401 4038 7397
      4036 7397
TIME...MOT...LOC 0657Z 234DEG 35KT 4038 7430 4005 7434

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 11:52 PM ESTAreal Flood AdvisoryPHIGloucester, Salem8 hr
Jan 20, 1:11 AM ESTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Salem8 hr
Jan 20, 1:13 AM ESTSpecial Weather StatementPHIBurlington, Mercer, Middlesex47 min
Jan 20, 3:38 AM ESTWind Chill AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more50 hr
Jan 20, 4:13 AM ESTAreal Flood WarningPHIHunterdon, Somerset3 hr
Jan 20, 4:48 AM ESTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset4 hr
Jan 20, 6:12 AM ESTSpecial Weather StatementPHIAtlantic, Cumberland33 min
Jan 20, 9:49 AM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more30 hr
Jan 20, 10:03 AM ESTWind Chill WarningPHICarbon, Monroe27 hr

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.